Alert archive / Illinois / River Flood Warnings in 2016

River Flood Warning 32, NWS Quad Cities, IA

August 30, 2016Henry County, Illinois

NWS Quad Cities, IA issued this river flood warning at Aug 30, 2016, 1:07 PM CDT for Henry County, Illinois. It took effect at Aug 30, 2016, 2:15 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Aug 30, 2016, 1:07 PM CDT (18:07 UTC)
In effect from
Aug 30, 2016, 2:15 PM CDT
Expired
Sep 3, 2016, 5:30 AM CDT
In force
4 days
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Minor

County Henry County, IL

The radar

The Quad Cities radar (KDVN), 38 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Green River (IL) near Geneseo (GENI2).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
16.5 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05447500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

777 
WGUS43 KDVN 301807
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
107 PM CDT TUE AUG 30 2016

.Heavy rain the past two days will push the Green River into flood.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

ILC073-310607-
/O.NEW.KDVN.FL.W.0032.160830T1915Z-160903T1030Z/
/GENI2.1.ER.160830T1915Z.160831T0000Z.160901T2230Z.NO/
107 PM CDT TUE AUG 30 2016

...Flood Warning in effect until Thursday...

The National Weather Service in Quad Cities has issued a
* Flood Warning for
  The Green River near Geneseo.
* Until Thursday.
* At 12:30 PM Tuesday the stage was 14.6 feet...and rising.
* Flood stage is  15 feet.
* No flooding is occurring and Minor flooding is forecast.
* Recent activity...The river is rising rapidly. The river will
  reach flood stage by 2 PM today.
* Forecast...Rise above flood stage today...and continue rising to 
  16.0 feet this evening. Fall below flood stage Thursday.
* Impact...At  15.5 feet...Water affects Illinois Highway 84 north of
  U.S. Highway 6 in the Colona area.

&&

LAT...LON 4149 9036 4146 9038 4146 8986 4150 8986


$$
5 follow-up statements
806 
WGUS83 KDVN 302020
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
320 PM CDT TUE AUG 30 2016

.Heavy rainfall the past week has pushed some area rivers into
flood.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC115-ILC131-311220-
/O.CON.KDVN.FL.W.0031.160831T0600Z-160904T1200Z/
/NBOI2.1.ER.160831T0600Z.160901T1800Z.160903T0000Z.NO/
320 PM CDT TUE AUG 30 2016

...Flood Warning remains in effect until Friday evening...

The Flood Warning continues for
  The Mississippi River at New Boston LD17.
* Until Friday evening.
* At 12:00 PM Tuesday the stage was 14.8 feet...and steady.
* Flood stage is  15 feet.
* No flooding is occurring and Minor flooding is forecast.
* Recent activity...The river continues to slowly rise.
* Forecast...Rise above flood stage Wednesday morning...and continue 
  rising to 15.3 feet Thursday. Fall below flood stage Friday 
  evening.


&&

LAT...LON 4124 9108 4124 9114 4119 9111 4117 9106
      4116 9097                       

$$

IAC057-115-ILC071-131-311219-
/O.CON.KDVN.FL.W.0030.160831T0000Z-160905T0000Z/
/KHBI2.1.ER.160831T0000Z.160901T0600Z.160903T1200Z.NO/
320 PM CDT TUE AUG 30 2016

...Flood Warning remains in effect until Saturday morning...

The Flood Warning continues for
  The Mississippi River at Keithsburg.
* Until Saturday morning.
* At  2:30 PM Tuesday the stage was 13.9 feet...and steady.
* Flood stage is  14 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this evening...and continue 
  rising to 14.4 feet Thursday morning. Fall below flood stage 
  Saturday morning.
* Impact...At  14.5 feet...Water affects low lying areas in Oquawka.

&&

LAT...LON 4116 9097 4117 9106 4094 9099 4091 9094
      4108 9091                       

$$

IAC057-ILC071-311219-
/O.CON.KDVN.FL.W.0027.000000T0000Z-160906T0900Z/
/GLDI2.1.ER.160830T1748Z.160901T1200Z.160904T2100Z.NO/
320 PM CDT TUE AUG 30 2016

...Flood Warning remains in effect until Sunday...

The Flood Warning continues for
  The Mississippi River at Gladstone LD18.
* Until Sunday.
* At  2:00 PM Tuesday the stage was 10.1 feet...and steady.
* Flood stage is  10 feet.
* Minor flooding is occurring.
* Forecast...Rise to 11.1 feet Thursday morning. Fall below flood 
  stage Sunday.


&&

LAT...LON 4086 9110 4084 9105 4091 9094 4094 9099


$$

IAC057-111-ILC067-071-311219-
/O.EXT.KDVN.FL.W.0028.160830T2040Z-160906T0600Z/
/BRLI4.1.ER.160830T2040Z.160901T1800Z.160904T1800Z.NO/
320 PM CDT TUE AUG 30 2016

...Flood Warning now in effect until Sunday...

The Flood Warning continues for
  The Mississippi River at Burlington.
* Until Sunday.
* At  3:00 PM Tuesday the stage was 15.0 feet...and steady.
* Flood stage is  15 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage today...and continue rising to 
  16.0 feet Thursday. Fall below flood stage Sunday.
* Impact...At  16.0 feet...Water affects low lying buildings and 
  homes in Montrose and Niota.

&&

LAT...LON 4086 9110 4067 9118 4061 9142 4062 9108
      4084 9105                       

$$

IAC031-115-139-311219-
/O.EXT.KDVN.FL.W.0029.160830T2242Z-160903T1600Z/
/CNEI4.1.ER.160830T2242Z.160901T0000Z.160902T0400Z.NO/
320 PM CDT TUE AUG 30 2016

...Flood Warning now in effect until Thursday evening...

The Flood Warning continues for
  The Cedar River near Conesville.
* Until Thursday evening.
* At  3:00 PM Tuesday the stage was 12.8 feet...and steady.
* Flood stage is  13 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage today...and continue rising to 
  13.7 feet Wednesday evening. Fall below flood stage Thursday 
  evening.
* Impact...At  13.5 feet...Water affects yards and access roads of 
  residences along Iowa Highway 22. Water affects the lowest 
  sections of campgrounds just north of I-80 along the river and the
  lowest sections of Jack Shuger Memorial Park in Moscow. Water is 
  also on 152nd Street north of County Road F70.

&&

LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
      4170 9110                       

$$

ILC073-311219-
/O.CON.KDVN.FL.W.0032.000000T0000Z-160903T1030Z/
/GENI2.1.ER.160830T1813Z.160831T0000Z.160901T2230Z.NO/
320 PM CDT TUE AUG 30 2016

...Flood Warning remains in effect until Thursday...

The Flood Warning continues for
  The Green River near Geneseo.
* Until Thursday.
* At  2:30 PM Tuesday the stage was 15.5 feet...and rising.
* Flood stage is  15 feet.
* Minor flooding is occurring.
* Recent activity...The river continue to rise rapidly but the rate
  of increase is beginning to slow down.
* Forecast...Rise to 16.0 feet this evening. Fall below flood stage 
  Thursday.
* Impact...At  15.5 feet...Water affects Illinois Highway 84 north of
  U.S. Highway 6 in the Colona area.

&&

LAT...LON 4149 9036 4146 9038 4146 8986 4150 8986


$$
031 
WGUS43 KDVN 310117
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
817 PM CDT TUE AUG 30 2016

...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Illinois...

  Green River near Geneseo affecting Henry County

.Heavy rains over the past two days will push the Green River near 
Geneseo over it's moderate flood stage level.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

ILC073-311317-
/O.EXT.KDVN.FL.W.0032.000000T0000Z-160902T1124Z/
/GENI2.2.ER.160830T1813Z.160831T0600Z.160831T2324Z.NO/
817 PM CDT TUE AUG 30 2016

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for
  The Green River near Geneseo.
* Until Wednesday evening.
* At  7:30 PM Tuesday the stage was 16.5 feet...and rising.
* Flood stage is  15 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...Rise to 16.7 feet Wednesday morning. Fall below flood 
  stage Wednesday evening.
* Impact...At  15.5 feet...Water affects Illinois Highway 84 north of
  U.S. Highway 6 in the Colona area.

&&

LAT...LON 4149 9036 4146 9038 4146 8986 4150 8986


$$
187 
WGUS83 KDVN 310255
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
955 PM CDT TUE AUG 30 2016

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

ILC073-311855-
/O.EXT.KDVN.FL.W.0032.000000T0000Z-160902T1019Z/
/GENI2.1.ER.160830T1813Z.160831T0100Z.160831T2219Z.NO/
955 PM CDT TUE AUG 30 2016

...Flood Warning now in effect until Wednesday...

The Flood Warning continues for
  The Green River near Geneseo.
* Until Wednesday.
* At  9:30 PM Tuesday the stage was 16.3 feet...and falling.
* Flood stage is  15 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage Wednesday.
* Impact...At  15.5 feet...Water affects Illinois Highway 84 north of
  U.S. Highway 6 in the Colona area.

&&

LAT...LON 4149 9036 4146 9038 4146 8986 4150 8986


$$
703 
WGUS83 KDVN 310805
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 AM CDT WED AUG 31 2016

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC115-ILC131-010005-
/O.CON.KDVN.FL.W.0031.000000T0000Z-160904T1200Z/
/NBOI2.1.ER.000000T0000Z.160901T1800Z.160903T0000Z.NO/
305 AM CDT WED AUG 31 2016

...Flood Warning remains in effect until Friday evening...

The Flood Warning continues for
  The Mississippi River at New Boston LD17.
* Until Friday evening.
* At 10:00 PM Tuesday the stage was 15.0 feet...and rising.
* Flood stage is  15 feet.
* Minor flooding is occurring.
* Forecast...Rise to 15.3 feet Thursday. Fall below flood stage 
  Friday evening.


&&

LAT...LON 4124 9108 4124 9114 4119 9111 4117 9106
      4116 9097                       

$$

IAC057-115-ILC071-131-010005-
/O.CON.KDVN.FL.W.0030.000000T0000Z-160904T2100Z/
/KHBI2.1.ER.160830T2330Z.160901T1200Z.160903T0900Z.NO/
305 AM CDT WED AUG 31 2016

...Flood Warning remains in effect until Saturday morning...

The Flood Warning continues for
  The Mississippi River at Keithsburg.
* Until Saturday morning.
* At  2:30 AM Wednesday the stage was 14.2 feet...and rising.
* Flood stage is  14 feet.
* Minor flooding is occurring.
* Forecast...Rise to 14.4 feet Thursday morning. Fall below flood 
  stage Saturday morning.
* Impact...At  14.5 feet...Water affects low lying areas in Oquawka.

&&

LAT...LON 4116 9097 4117 9106 4094 9099 4091 9094
      4108 9091                       

$$

IAC057-ILC071-010005-
/O.CON.KDVN.FL.W.0027.000000T0000Z-160906T0900Z/
/GLDI2.1.ER.160830T1748Z.160901T1200Z.160904T2100Z.NO/
305 AM CDT WED AUG 31 2016

...Flood Warning remains in effect until Sunday...

The Flood Warning continues for
  The Mississippi River at Gladstone LD18.
* Until Sunday.
* At  2:00 AM Wednesday the stage was 10.4 feet...and rising.
* Flood stage is  10 feet.
* Minor flooding is occurring.
* Forecast...Rise to 11.1 feet Thursday morning. Fall below flood 
  stage Sunday.


&&

LAT...LON 4086 9110 4084 9105 4091 9094 4094 9099


$$

IAC057-111-ILC067-071-010005-
/O.CON.KDVN.FL.W.0028.000000T0000Z-160906T0600Z/
/BRLI4.1.ER.000000T0000Z.160901T1800Z.160904T1800Z.NO/
305 AM CDT WED AUG 31 2016

...Flood Warning remains in effect until Sunday...

The Flood Warning continues for
  The Mississippi River at Burlington.
* Until Sunday.
* At  2:00 AM Wednesday the stage was 15.3 feet...and rising.
* Flood stage is  15 feet.
* Minor flooding is occurring.
* Forecast...Rise to 16.0 feet Thursday. Fall below flood stage 
  Sunday.
* Impact...At  16.0 feet...Water affects low lying buildings and 
  homes in Montrose and Niota.

&&

LAT...LON 4086 9110 4067 9118 4061 9142 4062 9108
      4084 9105                       

$$

IAC031-115-139-010005-
/O.CON.KDVN.FL.W.0029.000000T0000Z-160903T0800Z/
/CNEI4.1.ER.160831T0630Z.160831T1800Z.160901T2000Z.NO/
305 AM CDT WED AUG 31 2016

...Flood Warning remains in effect until Thursday...

The Flood Warning continues for
  The Cedar River near Conesville.
* Until Thursday.
* At  2:00 AM Wednesday the stage was 12.9 feet...and slowly rising.
* Flood stage is  13 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this morning...and continue 
  rising to 13.4 feet today. Fall below flood stage Thursday.
* Impact...At  13.5 feet...Water affects yards and access roads of 
  residences along Iowa Highway 22. Water affects the lowest 
  sections of campgrounds just north of I-80 along the river and the
  lowest sections of Jack Shuger Memorial Park in Moscow. Water is 
  also on 152nd Street north of County Road F70.

&&

LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
      4170 9110                       

$$

ILC073-010004-
/O.CON.KDVN.FL.W.0032.000000T0000Z-160902T1019Z/
/GENI2.1.ER.160830T1813Z.160831T0100Z.160831T2219Z.NO/
305 AM CDT WED AUG 31 2016

...Flood Warning remains in effect until today...

The Flood Warning continues for
  The Green River near Geneseo.
* Until today.
* At  2:30 AM Wednesday the stage was 15.4 feet...and falling.
* Flood stage is  15 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage today.
* Impact...At  15.5 feet...Water affects Illinois Highway 84 north of
  U.S. Highway 6 in the Colona area.

&&

LAT...LON 4149 9036 4146 9038 4146 8986 4150 8986


$$
950 
WGUS83 KDVN 311143
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
643 AM CDT WED AUG 31 2016

.Updated statement for the Green River. 

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

ILC073-311213-
/O.CAN.KDVN.FL.W.0032.000000T0000Z-160902T1019Z/
/GENI2.1.ER.160830T1813Z.160831T0100Z.160831T1007Z.NO/
643 AM CDT WED AUG 31 2016

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Green River near Geneseo.
* At 5:30 AM Wednesday the stage was 14.9 feet...and falling.
* Flood stage is 15 feet.
* Fell below flood stage at 5:07 AM this morning.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 13.4 feet Thursday morning.
* Impact...At 14.5 feet...Water affects some roads around south 
  Colona.

&&

LAT...LON 4149 9036 4146 9038 4146 8986 4150 8986


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Aug 30, 12:52 PM CDT, 15 minutes earlier.

Area forecast discussion, Aug 30, 12:52 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1252 PM CDT TUE AUG 30 2016

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 334 AM CDT Tue Aug 30 2016

Another warm and humid night across the region with scattered, slow
moving thunderstorms producing heavy rainfall rates over the area.
Radar showed this activity clustered mainly in two areas as of 3 am:
one over NW IL from around Galesburg to Rockford, and the other just
west of the highway 218 corridor from Washington to Iowa City. This
elevated convection appeared to be due to weak impulses gliding
along the edge of the upper high over the mid MS River and Ohio
River valleys, interacting with elevated instability and high PW
lingering over the region. Additional storms were over southern MN,
drifting south with the help of a cold front that will drop south
through the forecast area tonight, bringing an end to what has been
a long stretch of humid and very wet weather over the area.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 334 AM CDT Tue Aug 30 2016

Forecast focus remains on scattered thunderstorms with heavy
rainfall, which will be likely over the area again today. Until the
cold front moves through tonight, persistence will be the rule with
a similar airmass and synoptic setup that has been over the region
the past several days. Will thus have another day with largely pulse
type, slow moving showers and thunderstorms capable of very heavy
rainfall rates and flash flooding where storms become nearly
stationary due to outflow boundary interactions. Also, there will
the potential for more funnel clouds where rapidly developing
convection occurs along boundary interactions. Have gone with high
chance to likely pops for today, with higher values in the south
where models depict greater coverage. With the more widespread
convection and cloud cover, temperatures should be slightly cooler
in most areas with highs in the lower to mid 80s. Dewpoints in the
lower 70s will however lead to another very humid day.

Tonight, the cold front, likely entering southern WI into NE IA in
the evening, will drop southeast through the area overnight, ending
the showers and thunderstorms from north to south. The cooler, drier
airmass that follows will lead to lows in the upper 50s in the far
north to the upper 60s in the far south.

.LONG TERM...(Wednesday through Monday)
ISSUED AT 334 AM CDT Tue Aug 30 2016

Main forecast concern for the long term are the chances for rain and
thunderstorms across the south on Wednesday afternoon and then a
return to the same pattern we have been in as of late, late in the
holiday weekend.

Guidance has sped the timing of fropa up for Wednesday.  Agreement
between all of the guidance is that the front will be through the
area by 18Z Wednesday.  As such, have split 12Z to 00Z Wednesday
POPs into 6 hour blocks with the first six seeing a slight chance
for rain and storms across the extreme southern CWA Some models
linger the moisture behind the front. Think this is overdone with
the almost due north flow. HIRES cams depict that with fropa, the
moisture is quickly ushered out of the area.

Wednesday night through Sunday morning look like a good glimpse of
early fall with no chances of rain, low humidity and highs in the
70s.  Canadian high pressure still forecast to settle across the
area and lead to more palatable weather.

Late in the weekend, Sunday and into next week, few changes from
previously forecasts.  SW flow begins and ushers in higher humidity
and higher PWATs.  Ripples in the flow will lead to showers and
thunderstorms.  Past this, it appears that the ECMWF and GFS predict
more of the same, boundary across the area with showers and
thunderstorms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
ISSUED AT 1245 PM CDT Tue Aug 30 2016

Area remains under a mantle of mostly mid and high clouds leftover from
convection the past 24 hours. Weak front is just moving into far NW
sections of the forecast area at noon and will pass across the region
by mid evening bringing drier air and fair skies into Wednesday. Trends
support having a tempo group of MVFR conditions at BRL in storms this
PM and a VCNTY wording at MLI terminal. Light and variable winds will
become northerly at 5 to 10 MPH tonight through Wednesday.

&&

.HYDROLOGY...
Issued at 334 AM CDT Tue Aug 30 2016

Overall changes from previous issuance are that the watch at
Keithsburg has been changed to a warning.  With a consistent
forecast and less than 24 hours until flood stage reached, decided
to go with a warning. Otherwise nothing has changed from previous
discussion.

Previous discussion is attached for brevity:

Issued at 300 PM CDT Mon Aug 29 2016

Flood Warnings: Steady river level rises the past several days have
increased confidence in reaching minor flood stage at three sites.
Flood Watches were upgraded to Flood Warnings at Conesville on the
Cedar River, and at Gladstone and Burlington on the Mississippi
River.

Flood Watches: Lower confidence exists for other sites where the
forecast to reach minor flood stage is beyond 24 hours.  Issued a
new Flood Watch for New Boston LD17, both on the Mississippi River.

On the Wapsipinicon River, decided not to issue a watch for Dewitt
because we are anticipating a river level fall to occur before the
rise that may bring it to minor flood stage toward the end of this
week. Uttech

&&

.DVN Watches/Warnings/Advisories...
IA...NONE.
IL...NONE.
MO...NONE.

&&

SYNOPSIS...Sheets
SHORT TERM...Sheets
LONG TERM...Gibbs
AVIATION...Nichols
HYDROLOGY...Gibbs/Uttech
Hazardous weather outlook, Aug 30, 4:16 AM CDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
416 AM CDT TUE AUG 30 2016

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-310930-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
416 AM CDT TUE AUG 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS THE OUTLOOK AREA TODAY AND TONIGHT.
THE GREATEST THREAT FROM THESE STORMS WILL BE HEAVY RAINFALL...WHICH
MAY LEAD TO LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS WEDNESDAY
MORNING ACROSS THE AREA. THE MAIN THREATS FROM THESE STORMS WOULD
BE LIGHTNING AND LOCALLY HEAVY RAINFALL.

THERE IS CHANCE FOR SHOWERS AND THUNDERSTORMS SUNDAY THROUGH MONDAY.
AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED.

FLOOD WARNING AND WATCHES ARE IN EFFECT FOR PORTIONS OF THE AREA.
PLEASE SEE THE LATEST FLOOD STATEMENTS AND WARNINGS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.
HOWEVER...REPORTS OF HEAVY RAINFALL OR FLASH FLOODING WILL BE
APPRECIATED.

SHEETS/GIBBS

In the hours before

Local storm report, Aug 30, 7:20 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
720 AM CDT TUE AUG 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       3 NE MUSCATINE          41.46N 91.03W
08/30/2016  M2.10 INCH       MUSCATINE          IA   TRAINED SPOTTER

            FELL IN 40 MINUTES ENDING 540 AM THIS MORNING.

&&

DLS
Local storm report, Aug 30, 8:25 AM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
825 AM CDT TUE AUG 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       DEWITT                  41.82N 90.55W
08/30/2016  M1.82 INCH       CLINTON            IA   CO-OP OBSERVER

            24-HR TOTAL.

0700 AM     HEAVY RAIN       3 W DAVENPORT           41.56N 90.66W
08/30/2016  M1.25 INCH       SCOTT              IA   COCORAHS

            24-HR TOTAL.

0700 AM     HEAVY RAIN       1 WNW DEWITT            41.83N 90.56W
08/30/2016  M1.58 INCH       CLINTON            IA   COCORAHS

            24-HR TOTAL.

0700 AM     HEAVY RAIN       9 SSW MILAN             41.32N 90.63W
08/30/2016  M1.53 INCH       MERCER             IL   COCORAHS

            24-HR TOTAL.

0700 AM     HEAVY RAIN       1 WNW MOLINE            41.49N 90.51W
08/30/2016  M1.42 INCH       ROCK ISLAND        IL   COCORAHS

            24-HR TOTAL.

0730 AM     HEAVY RAIN       5 NE OSBORN             41.56N 90.19W
08/30/2016  M1.50 INCH       ROCK ISLAND        IL   MESONET

            SINCE MIDNIGHT...DCP JOSI2.

&&

GROSS
Local storm report, Aug 30, 8:42 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
842 AM CDT TUE AUG 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND DMG     4 S DEWITT              41.76N 90.55W
08/29/2016                   SCOTT              IA   CO-OP OBSERVER

            HEALTHY TREE FELL DOWN AT RESIDENCE...TIME ESTIMATED FROM
            RADAR.

&&

GROSS
Local storm report, Aug 30, 9:44 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
944 AM CDT TUE AUG 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       STERLING                41.80N 89.69W
08/30/2016  M2.03 INCH       WHITESIDE          IL   COCORAHS

            24-HOUR RAINFALL TOTAL

0800 AM     HEAVY RAIN       ORION                   41.35N 90.37W
08/30/2016  M3.05 INCH       HENRY              IL   COCORAHS

            24-HOUR RAINFALL TOTAL

0800 AM     HEAVY RAIN       LA MOILLE               41.53N 89.28W
08/30/2016  M3.03 INCH       BUREAU             IL   COCORAHS

            24-HOUR RAINFALL TOTAL

0800 AM     HEAVY RAIN       COLETA                  41.91N 89.80W
08/30/2016  M2.13 INCH       WHITESIDE          IL   COCORAHS

            24-HOUR RAINFALL TOTAL

0800 AM     HEAVY RAIN       ATKINSON                41.42N 90.01W
08/30/2016  M2.11 INCH       HENRY              IL   COCORAHS

            24-HOUR RAINFALL TOTAL

0800 AM     HEAVY RAIN       6 NE OSBORN             41.57N 90.18W
08/30/2016  M2.01 INCH       ROCK ISLAND        IL   MESONET

            SINCE MIDNIGHT

&&

PETERS
Local storm report, Aug 30, 9:45 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
945 AM CDT TUE AUG 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     HEAVY RAIN       N WELLMAN               41.47N 91.84W
08/30/2016  M1.35 INCH       WASHINGTON         IA   TRAINED SPOTTER

            24-HR STORM TOTAL

0600 AM     HEAVY RAIN       3 NE MUSCATINE          41.46N 91.03W
08/30/2016  M2.10 INCH       MUSCATINE          IA   TRAINED SPOTTER

            FELL IN 40 MINUTES ENDING 540 AM THIS MORNING.

0600 AM     HEAVY RAIN       DEWITT                  41.82N 90.55W
08/30/2016  M1.82 INCH       CLINTON            IA   CO-OP OBSERVER

            24-HR TOTAL.

0700 AM     HEAVY RAIN       1 WNW DEWITT            41.83N 90.56W
08/30/2016  M1.58 INCH       CLINTON            IA   COCORAHS

            24-HR TOTAL.

0700 AM     HEAVY RAIN       1 WNW MOLINE            41.49N 90.51W
08/30/2016  M1.42 INCH       ROCK ISLAND        IL   COCORAHS

            24-HR TOTAL.

0700 AM     HEAVY RAIN       9 SSW MILAN             41.32N 90.63W
08/30/2016  M1.53 INCH       MERCER             IL   COCORAHS

            24-HR TOTAL.

0700 AM     HEAVY RAIN       3 W DAVENPORT           41.56N 90.66W
08/30/2016  M1.25 INCH       SCOTT              IA   COCORAHS

            24-HR TOTAL.

0730 AM     HEAVY RAIN       5 NE OSBORN             41.56N 90.19W
08/30/2016  M1.50 INCH       ROCK ISLAND        IL   MESONET

            SINCE MIDNIGHT...DCP JOSI2.

0800 AM     HEAVY RAIN       STERLING                41.80N 89.69W
08/30/2016  M2.03 INCH       WHITESIDE          IL   COCORAHS

            24-HOUR RAINFALL TOTAL

0800 AM     HEAVY RAIN       6 NE OSBORN             41.57N 90.18W
08/30/2016  M2.01 INCH       ROCK ISLAND        IL   MESONET

            SINCE MIDNIGHT

0800 AM     HEAVY RAIN       ATKINSON                41.42N 90.01W
08/30/2016  M2.11 INCH       HENRY              IL   COCORAHS

            24-HOUR RAINFALL TOTAL

0800 AM     HEAVY RAIN       COLETA                  41.91N 89.80W
08/30/2016  M2.13 INCH       WHITESIDE          IL   COCORAHS

            24-HOUR RAINFALL TOTAL

0800 AM     HEAVY RAIN       LA MOILLE               41.53N 89.28W
08/30/2016  M3.03 INCH       BUREAU             IL   COCORAHS

            24-HOUR RAINFALL TOTAL

0800 AM     HEAVY RAIN       ORION                   41.35N 90.37W
08/30/2016  M3.05 INCH       HENRY              IL   COCORAHS

            24-HOUR RAINFALL TOTAL

&&

PETERS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 2:46 AM CDTRiver Flood WarningDVNHenderson, Mercer5 days
Aug 30, 3:47 AM CDTSpecial Weather StatementDVNBureau, Putnam58 min
Aug 30, 6:56 AM CDTSpecial Weather StatementDVNBureau, Putnam49 min
Aug 30, 9:56 AM CDTRiver Flood WarningDVNMercer5 days

Nearby

River Flood Warnings in Illinois, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.